# SDR SIMA200212159

- Difficulty date: April 25, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 145255480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING IMBV INSPECTION OF AIRCRAFT, FOUND CARGO DOOR LOWER SILL CORRODED BETWEEN FRAMES 65 AND 68.  REMOVED CORRODED SILL (BEAM).  INSTALLED NEW BEAM IAW EMB145 SRM 145/1142, CHAPTER 51, REV 17, 51-40-02 AND STANDARD SRM PRACTICES.  (M)
